# SDR P2EA98107

- Difficulty date: May 16, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N219US
- Make and model: Boeing 737281
- Aircraft serial: 20414
- Engine: Ge CFM56*
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Overtemp
- Location: Nr 2
- Stage of operation: TO
- Nature of condition: M, J
- Precautionary procedure: C, D

## Discrepancy

FLT 823 - ON TAKEOFF FROM MCI, THE NR 2 ENGINE EGT RAN HOT.  PERFORMED WATER WASH ON NR 2 ENGINE PER AMM 71-00-PG 703D, VISUALLY INSPECTED WIRING REF 77-21-0, OPERATED NR 2 ENGINE AT TAKEOFF POWER MAX EGT NOTED WAS 570 DEGREES, MAX ALLOWABLE EGT IS 590 DEGREE REF AMM 71-09-100 PAGE 218G, 71-09-226 PG 209.  (M)
